# SDR SWAA120642

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 60,883 hours, 51,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201213WA
- Part serial: 21483
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT SIGN LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM.
